# SDR ASAA2013030694092

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 36,279 hours, 13,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1672 FAILED TEST.  REPLACED BATTERY PACK M1672 IAW MM 33-51-06-960-806. OPS CHECK GOOD.
